# SDR IPXA2015061090055

- Difficulty date: June 10, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 71,248 hours, 13,872 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, 3C, LT WING L/E INTERNAL BEADED DOUBLER CRACKED APPROXIMATELY  XORS535- ABOVE REFUELING ADAPTER ACCOMPLISHED PERMANENT DOUBLER REPAIR ON LT WING L/E BETWEEN XOS 621 AND XOS 648 IAW VTSAA EA 011-5720-01-A5839 REV I/R AND EO 5730-57744-A.
